# SDR ASOA201001176

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 20,566 hours, 17,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISSAGREE AFTER TAKEOFF (WARNING) WOW IMPUT (CAUTION) NWS INOP (CAUTION).  (A/C RETURNED TO MEM AFTER T/O -- EMERGENCY DECLARED)  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYS IAW AMM 32-30-00 NO DEFECTS NOTED AT THIS TIME PERFORMED OPS TEST OF THE NOSE WHEEL STEERING SYS IAW AMM 32-51-00. ALL OPS CKS GOOD, NO DEFECTS NOTED AT THIS TIME.   (CLOSED)
